# SDR UPS00232247

- Difficulty date: March 6, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- Aircraft time: 57,670 hours, 50,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Part number: 65C1372495
- Part serial: 19246
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 740 FORGING HAS A CRACK IN HORIZONTAL FLANGE BETWEEN STR 19L AND 3 BELOW STR 20L.  REMOVED LEFT HAND 740 FORGING AND INSTALLED NEW PER EO 727-5310-7477 AND DWG 65C13724; SRM  ADDENDUM.
